# SDR SWIA200819713

- Difficulty date: April 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft time: 18,400 hours, 14,064 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Deformed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE FIRE EXTINGUISHER TUBE IS KINKED.  (FOUND AT C-CHECK) REPLACED KINKED DISCHARGER TUBE PER CRJ200 AMM 26-25-07-400-801.
